MAUDE Adverse Event Report: STRYKER SPINE-SWITZERLAND XIA LP POLYAXIAL SCREW 6.5 X 45MM; PEDICLE SCREW SPINAL SYSTEM

STRYKER SPINE-SWITZERLAND XIA LP POLYAXIAL SCREW 6.5 X 45MM; PEDICLE SCREW SPINAL SYSTEM
Model Number 03821645
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); No Information (3190)
Date of Event 04/28/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that; when doctor used the spreader to distract the screws ,he found the reduction polyaxial screws's head fixed and cannot move any more.The doctor according to the fixed screw way using the screw.However, caused great difficulties of installation rod, operation time delay.
 
Additional Manufacturer Narrative
Method: device history review, complaint history review, risk assessment; result: manufacturing records were reviewed for the corresponding lot and no relevant issues were identified.The device.Has not been returned as it remains implanted in the patient and is unavailable for inspection conclusion: the plausible root cause of the event cannot be determined as the device remains implanted and is unavilable for inspection.
 
Event or Problem Description
It was reported that; when doctor used the spreader to distract the srcews, he found the reduction polyaxial screws's head fixed and cannot move any more.The doctor according to the fixed screw way using the screw.However, caused great difficulties of installation rod, operation time delay.

Brand Name
XIA LP POLYAXIAL SCREW 6.5 X 45MM
Common Device Name
PEDICLE SCREW SPINAL SYSTEM
Manufacturer (Section D)
STRYKER SPINE-SWITZERLAND
le crêt-du-locle 10 a
la chaux-de-fonds 2300
CH  2300
MDR Report Key6645135
Report Number3005525032-2017-00069
Device Sequence Number11043589
Product Code NKB
UDI-Device Identifier04546540149244
UDI-Public(01)04546540149244
Combination Product (Y/N)N
Initial Reporter CountryCN
PMA/510(K) Number
K060361
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/19/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number03821645
Device Catalogue Number03821645
Device Lot NumberB42212
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/19/2017
Supplement Date Received by Manufacturer05/19/2017
Initial Report FDA Received Date06/15/2017
Supplement Report FDA Received Date09/19/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR
Patient Weight70